Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8241275, 17 pages
http://dx.doi.org/10.1155/2016/8241275
Research Article

Two Simulated Annealing Optimization Schemas for Rational Bézier Curve Fitting in the Presence of Noise

1Department of Applied Mathematics and Computational Sciences, E.T.S.I. Caminos, Canales y Puertos, University of Cantabria, Avenida de los Castros, s/n, 39005 Santander, Spain
2Department of Information Science, Faculty of Sciences, Toho University, 2-2-1 Miyama, Funabashi 274-8510, Japan
3State Meteorological Agency (AEMET), 28071 Madrid, Spain

Received 31 August 2015; Revised 18 November 2015; Accepted 24 November 2015

Academic Editor: Anna Pandolfi

Copyright © 2016 Andrés Iglesias et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrés Iglesias, Akemi Gálvez, and Carlos Loucera, “Two Simulated Annealing Optimization Schemas for Rational Bézier Curve Fitting in the Presence of Noise,” Mathematical Problems in Engineering, vol. 2016, Article ID 8241275, 17 pages, 2016. https://doi.org/10.1155/2016/8241275.